hi im a 26 yr old male and recently took streriods (deca durabolin & sustanon 250) and i got great results and for a few weeks after i looked and felt great however roughly about 4-6 weeks i was told i had to take somr post injections called hCG (Human chorionic gonadotropin) as hCG restores testosterone production after steroids use...it was after a few weeks i noticed myself getting rather spotty and within 4 weeks it was full blown acne all over my lower and upper back....as a previous acne sufferer in my teens i went to my doctor and the they perscribed me with anti-biotics and eventually isotretanoin the harshest acne treant available, i have been on the iso for about 3 months and there is no improvement at all, all that has happened is the acne has spread form my back to my chest and neck, they are big, red and extermely sore. i did not tell my doctor or hospital about my steriod use and now i fear im being treated with the wrong remidy, iso has a marvelous sucess rate and when i had it in my teens i was on it for only 6 weeks and it worked wonders but this time it hasnt worked at all. what else can i do? any help will be gratefuly apreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.